<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-978.rss">
<title>Volume 13, Issue 1 (2017) | Journal of Mathematics and Statistics</title>
<description>Volume 13, Issue 1 (2017) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/978</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.1.13"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.14.23"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.24.29"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.30.37"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.38.45"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.46.56"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.57.61"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.62.69"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2017.1.13">
    <title><![CDATA[Study of Fractional Order Integro-Differential Equations by using Chebyshev Neural Network]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.1.13</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 February 2017; <a href="https://thescipub.com/jmss/jmssp.2017.1.13">doi:10.3844/jmssp.2017.1.13</a></p>Recently fractional integro-differential equations have been proposed for the modeling of many complex systems. Simulation of these equations requires the development of suitable numerical methods. Th...]]></content:encoded>
    <dc:title><![CDATA[Study of Fractional Order Integro-Differential Equations by using Chebyshev Neural Network]]></dc:title><dc:creator>Sarkhosh S. Chaharborj</dc:creator><dc:creator>Shahriar S. Chaharborj</dc:creator><dc:creator>Yaghoub  Mahmoudi</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.1.13</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-02-11; | doi:10.3844/jmssp.2017.1.13</dc:source>
    <dc:date>2017-02-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.1.13</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.1.13</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.14.23">
    <title><![CDATA[Odds Exponential Log Logistic Distribution: Properties and Estimation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.14.23</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 25 January 2017; <a href="https://thescipub.com/jmss/jmssp.2017.14.23">doi:10.3844/jmssp.2017.14.23</a></p>We propose a distribution called Odds Exponential Log Logistic Distribution (OELLD), which is an odds family of distribution. Its hazard rate is an increasing and decreasing function based on the valu...]]></content:encoded>
    <dc:title><![CDATA[Odds Exponential Log Logistic Distribution: Properties and Estimation]]></dc:title><dc:creator>Rosaiah  Kanaparthi</dc:creator><dc:creator>Gadde Srinivasa Rao</dc:creator><dc:creator>Kruthiventi  Kalyani</dc:creator><dc:creator>Devireddy Charana Udaya Sivakumar</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.14.23</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-01-25; | doi:10.3844/jmssp.2017.14.23</dc:source>
    <dc:date>2017-01-25</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.14.23</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.14.23</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.24.29">
    <title><![CDATA[Perturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.24.29</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 February 2017; <a href="https://thescipub.com/jmss/jmssp.2017.24.29">doi:10.3844/jmssp.2017.24.29</a></p>In this study, a computational method referred to as Perturbation Iteration Transform Method (PITM), which is a combination of the conventional Laplace Transform Method (LTM) and the Perturbation Iter...]]></content:encoded>
    <dc:title><![CDATA[Perturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model Equations]]></dc:title><dc:creator>Grace O. Akinlabi</dc:creator><dc:creator>Sunday O. Edeki</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.24.29</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-02-20; | doi:10.3844/jmssp.2017.24.29</dc:source>
    <dc:date>2017-02-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.24.29</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.24.29</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.30.37">
    <title><![CDATA[A Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed Conditions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.30.37</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 February 2017; <a href="https://thescipub.com/jmss/jmssp.2017.30.37">doi:10.3844/jmssp.2017.30.37</a></p>In this study, a computational method for solving linear FredholmIntegro-Differential Equation (FIDE) of the first order under the mixed conditions using the Bernstein polynomials. First, we present s...]]></content:encoded>
    <dc:title><![CDATA[A Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed Conditions]]></dc:title><dc:creator>Miloud  Moussai</dc:creator><dc:creator>Lakhdar  Chiter</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.30.37</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-02-27; | doi:10.3844/jmssp.2017.30.37</dc:source>
    <dc:date>2017-02-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.30.37</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.30.37</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.38.45">
    <title><![CDATA[On The Diophantine Equation <i>x<sup>a</sup></i> + <i>y<sup>a</sup> </i>= <i>p<sup>k</sup>z<sup>b</sup></i>]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.38.45</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 March 2017; <a href="https://thescipub.com/jmss/jmssp.2017.38.45">doi:10.3844/jmssp.2017.38.45</a></p>In this study, we consider the Diophantine equation xa + ya = pkzb where p is a prime number, gcd(a, b) = 1 and k,a,b∈Z+. We solve this equation parametrically by considering different cases of x an...]]></content:encoded>
    <dc:title><![CDATA[On The Diophantine Equation <i>x<sup>a</sup></i> + <i>y<sup>a</sup> </i>= <i>p<sup>k</sup>z<sup>b</sup></i>]]></dc:title><dc:creator>Keng Yarn Wong</dc:creator><dc:creator>Hailiza  Kamarulhaili</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.38.45</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-03-11; | doi:10.3844/jmssp.2017.38.45</dc:source>
    <dc:date>2017-03-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.38.45</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.38.45</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.46.56">
    <title><![CDATA[Spatial Interaction Image of Electroencephalography Signal during Epileptic Seizure on Flat Electroencephalography]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.46.56</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 March 2017; <a href="https://thescipub.com/jmss/jmssp.2017.46.56">doi:10.3844/jmssp.2017.46.56</a></p>Electroencephalogram (EEG) is widely used for recording the brain electrical activity. It plays an important role in the detection and classification of epilepsy seizures. In addition, it is believed ...]]></content:encoded>
    <dc:title><![CDATA[Spatial Interaction Image of Electroencephalography Signal during Epileptic Seizure on Flat Electroencephalography]]></dc:title><dc:creator>Goh Chien Yong</dc:creator><dc:creator>Tahir  Ahmad</dc:creator><dc:creator>Normah  Maan</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.46.56</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-03-13; | doi:10.3844/jmssp.2017.46.56</dc:source>
    <dc:date>2017-03-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.46.56</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.46.56</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.57.61">
    <title><![CDATA[Unique Representation of Positive Integers as a Sum of Distinct Tribonacci Numbers]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.57.61</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 16 March 2017; <a href="https://thescipub.com/jmss/jmssp.2017.57.61">doi:10.3844/jmssp.2017.57.61</a></p>Let (Tm)m≥1 be the tribonacci sequence. We show that every integer N ≥ 1 can be written as a sum of the terms αm Tm, where m runs over the set of strictly positive integers and αm   (m ≥ 1) ...]]></content:encoded>
    <dc:title><![CDATA[Unique Representation of Positive Integers as a Sum of Distinct Tribonacci Numbers]]></dc:title><dc:creator>Salim  Badidja</dc:creator><dc:creator>Abdelmadjid  Boudaoud</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.57.61</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-03-16; | doi:10.3844/jmssp.2017.57.61</dc:source>
    <dc:date>2017-03-16</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.57.61</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.57.61</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.62.69">
    <title><![CDATA[Numerical Investigation on Performance Improvement in Tube Inserted with Delta Winglets on Discrete Right-Angled Triangular Plates]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.62.69</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 16 March 2017; <a href="https://thescipub.com/jmss/jmssp.2017.62.69">doi:10.3844/jmssp.2017.62.69</a></p>Numerical investigations on flow topology and heat transfer behavior in a round tube heat exchanger inserted with Delta Winglets (DW) on Discrete Right-angled Triangular Plates (DRTP) are performed. T...]]></content:encoded>
    <dc:title><![CDATA[Numerical Investigation on Performance Improvement in Tube Inserted with Delta Winglets on Discrete Right-Angled Triangular Plates]]></dc:title><dc:creator>Amnart  Boonloi</dc:creator><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.62.69</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-03-16; | doi:10.3844/jmssp.2017.62.69</dc:source>
    <dc:date>2017-03-16</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.62.69</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.62.69</prism:url>
    </item></rdf:RDF>